A Hamiltonian-based solution to the two-block H problem for general plants in H and rational weights

Kentaro Hirata, Yutaka Yamamoto, Allen R. Tannenbaum

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A complete skew-Toeplitz-type solution to the two-block H problem for infinite-dimensional stable plants with rational weights is derived with a basis-free proof. The solution consists of one Riccati equation with a rank criterion for a transcendental function of a certain Hamiltonian. This gives a natural extension of the well-known formula for the one-block case. An example is given to illustrate the result.

Original languageEnglish
Pages (from-to)83-95
Number of pages13
JournalSystems and Control Letters
Volume40
Issue number2
DOIs
Publication statusPublished - Jun 15 2000
Externally publishedYes

Keywords

  • Distributed systems
  • H control
  • Optimal sensitivity
  • Skew-Toeplitz theory
  • Two-block problem

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A Hamiltonian-based solution to the two-block H<sup>∞</sup> problem for general plants in H<sup>∞</sup> and rational weights'. Together they form a unique fingerprint.

  • Cite this